It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I get very frustrated when I start using retin-a micro again, b/c of the peeling and dryness. But really, it only lasts for a little while. It truly works to turn over new cells and help clear up the nastyness. It helps with clogged pores and blackheads the best for me.

But I absolutely hate the initial peeling part. It gets so annoying to have a circle of flaky skin around each pimple on my face! I wonder if people are staring, and I wonder what they're thinking. "Why doesn't she just put lotion on her face?" "I bet that's why she's breaking out so bad." Things like that annoy me. B/c it's not under my control! I wish that were the problem!
[QUOTE=xghostsniperx]Thanks a lot for that, that other topic helped a lot. I've got a few questions if you could answer them.

I'm on .1% dosage. Last time I used it I was way too red, raw, dry, and peely. But, he reccomended I use it every night. I'm going to try it again, on your regimine. It's been about 3 weeks since I got off it, and I have a dermatologist appt. in 1 month. Should I tell him I got off it for awhile? Or should I lie? I'm concerned he'll get pissed or prescribe me something else.

I'm on a pill called Clyndamiacin that I currently use twice a day. Is it an antibiotic? Should I be conerned about long-term effects? This is supposed to be used in combination with my RAM.

Thanks for any answers or if you can give me more information about anything at all.[/QUOTE]

Hi there,

Retin-A Micro 0.1% is too potent. Even if you use Retin-A Micro 0.1% every other night, you probably still will experience problems. In my opinion Retin-A Micro at this strength should NEVER be applied on the face. It should be reserved for acne on the chest or back and to fade stretch marks on the thighs, stomach, buttocks, etc.

You need a milder formulation to yield optimum results. Remember, with Retin-A and Retin-A Micro LESS IS MORE!!! You should try the 0.04% formulation or something milder if they have it. When your skin is dry, raw, and peeling you can actually develop more acne because your skin is constantly irritated and not allowed to heal properly.

I believe the Clyndamiacin is an antibiotic. Antibiotics are quite possibly the worst form of acne therapy. Yes, you do need to be worried about the long term side effects. You should avoid them at all costs.

About what to tell your derm, just lie to him. Tell him you have been using the stuff but you are finding it to be extremely irritating and would like a prescription for a milder formulation.





All times are GMT -7. The time now is 11:13 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!